Withdrawal seizure associated with high dosage of aripiprazole and fluoxetine: a case reportReportar como inadecuado




Withdrawal seizure associated with high dosage of aripiprazole and fluoxetine: a case report - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Aripiprazole, a third-generation antipsychotic, has been considered to have a high safety profile and rare withdrawal symptoms. We reported the case of a schizophrenic patient with a significant obsession, who was treated with a high dosage of aripiprazole and fluoxetine. Generalized tonic-clonic seizure occurred two days after abruptly stopping these two medications. Gradually tapering aripiprazole is suggested in clinical practice, especially when using a high dosage.

KEYWORDS

Aripiprazole; High Dosage; Withdrawal Seizure

Cite this paper

Su, J. , Chou, S. , Tsai, C. and Hung, T. 2011 Withdrawal seizure associated with high dosage of aripiprazole and fluoxetine: a case report. Open Journal of Psychiatry, 1, 30-32. doi: 10.4236-ojpsych.2011.12005.





Autor: Jian-An Su, Shih-Yong Chou, Ching-Shu Tsai, Tai-Hsin Hung

Fuente: http://www.scirp.org/



DESCARGAR PDF




Documentos relacionados